English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15865101      Online Users : 515
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8947

Title: Finding Invariant Tori with Poincare's Map
Authors: Hsuan-Wen Su
Contributors: 數學系
Keywords: Besicovitch almost periodic solutions;Poincare's map;Semiflow;Weak quasi-periodic family of solutions
Date: 2008-03
Issue Date: 2011-05-10T07:31:49Z
Publisher: American Institute of Mathematical Sciences
Abstract: We consider the existence problem of invariant tori for quasi-periodic equation. We regard quasi-periodic functions with n frequencies as periodic functions of functions with n−1 frequencies,which constitute a func-tion space. Then we define Poincare′s return map of a given semiflow on the space whose fixed point corresponds to an invariant torus of the semiflow.
Relation: Communications on Pure and Applied Analysis, 7(2):433-443
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020102010001.pdf54KbAdobe PDF554View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback